| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Nervous about taking XenaDrine
Re: Nervous about taking XenaDrine
[ Back to Messages
Posted by ELE
on December 10, 2000 at 11:01:07:
In Reply to: Re: Nervous about taking XenaDrine posted by maurissa on December 02, 2000 at 00:46:57:
: hi! well i took xed for a little while but never had any side effects. i was very nervous about taking it because a lot of people say its bad. make sure u drink plenty of water and stay away from caffenine. u need to eat and excercise about an hour a day for it to work. if u have any questions email me thanks
HI I TOOK XENADRINE AND AT FIRST IT MADE ME VERY LIGHT HEADED AND DIZZY.. THEN I GUESS MY BODY GOT ADJUSTED TO IT..THE WORST THING I DID WAS TAKE IT WITH COFFEE..STAY AWAY FROM CAFFEINE.THE ONLY THING THAT HAPPENES TO ME NOW IS MY HEART BEATS FAST...
All times are GMT -7. The time now is 11:39 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!